# SDR USAA010456

- Difficulty date: April 25, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 33,281 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WEB WITH CRACKS RANGING IN SIZE FROM .250 INCH TO .800 INCH, BS 178, WL 188 TO 212, RBL 7 TO LBL 6.5.  INSTALLED REPAIR DOUBLER PER EO 5300V153.  (M)
